MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; EMPTY EVA CONTAINER WITH DETACHABLE 3 LEG TRANSFER SET

THE METRIX COMPANY SECURE; EMPTY EVA CONTAINER WITH DETACHABLE 3 LEG TRANSFER SET
Model Number 68120
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A medwatch report was filed by a pharmacist regarding a health professional noticing a "hole in pooling bag." there is no confirmed patient involvement.Given the reporter is a pharmacist and the report's event description says "pooling bag," it is likely the event was discovered during the pooling process.It was also reported that the event regarded a two-leg bag, but the product code indicates the device was a three-leg bag.Multiple attempts to contact the reporter have been made to obtain additional details about the event, including patient involvement, the leak location, and any relevant conditions.However, the complaint reporter was unresponsive to all attempts made.Without further information regarding the details of the event, device handling, a sample to review, or the leak location, there is no further information to review, and a root cause cannot be determined.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
A medwatch report mw5163137 was received on 12/19/2024 reporting a leak on one sample of product 68120-a8252 caused by a hole in the pooling bag in an undisclosed location.The report indicated limited patient information but did not confirm if the failure was identified during administration to the patient.Product and lot information were provided in the report.Photos, samples, leak location, and description of the hole were not available.No other information is available.

Brand Name
SECURE
Common Device Name
EMPTY EVA CONTAINER WITH DETACHABLE 3 LEG TRANSFER SET
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key21178576
Report Number1937141-2024-00013
Device Sequence Number12942185
Product Code KPE
UDI-Device Identifier00812496011367
UDI-Public00812496011367
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number68120
Device Catalogue Number68120
Device Lot NumberA7926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown